# SDR ASOA201901067004

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 39,544 hours, 23,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12307751005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN C-CHECK WHEN INSPECTION FOUND FRAME CRACKED IN THE COCKPIT CEILING FWD OF SPEAKERS ON THE RT SIDE. MAINTENANCE REPAIRED THE FRAME IN THE COCKPIT CEILING ON THE RIGHT HAND SIDE IAW ETO 2018-145-130684 REV A. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
